# SDR ABXA9900049

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47381
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 976J2526
- Condition: Failed
- Location: Lt Engine
- Part time: 43,684 hours
- Stage of operation: DE
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

EN ROUTE, ALL AIRCRAFT LIGHTING AND RADAR PICTURE INTENSITY STARTED FLUCTUATING.  LEFT GENERATOR VOLTS AND FREQS WERE FLUCTUATING, WIND SHEAR ANNUNCIATOR AND WARNING CAME ON.  ALL ELECTRICAL POWER FAILED.  EMERGENCY POWER REMAINED ON.  AC CROSS-TIE ILLUMINATED.  REPLACED LEFT ENGINE DRIVEN GENERATOR.
